# SDR DALA2019031801803

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 62,552 hours, 22,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6714 RIGHT WING SLIDE EICAS MSG. UPON GEAR EXTENSION FOR APPROXIMATELY:10. CORRECTIVE ACTION: NO FAULTS FOUND. VERIFIED OVER WING SLIDE SYS. (9550490)
